... given on a taper dosing treatment of, 40mg day 1, 30mg day 2, 20mg day 3, 10mg day 4, 10mg day 5. I finished the first tapered dose treatment 4 days ago and the rash/blotches have subsided quite a bit but still is there. My question is can I safely take another round of the same taper dose treatment to see if I can squash this rash? I have plenty of pills left over, I actually was prescribed 30 pills. That is enough pills for two and a half taper treatment doses starting at 40mg. I don’t have insurance so if I call the doctor she will want me to come in and then I will have another bill I can’t afford
I was prescribed Prednisone 10 MG for a drug allergy that made red rash blotches on my skin. It was?
Added 25 Nov 2015:
I already took day one 40mg, and day two 30mg. Ig Im doing the wrong thing it would be nice if someone tells me.
No responses have yet been posted. Add your response to this question.
- Prednisone Information for Consumers
- Prednisone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Prednisone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2011 • 1 answer
Posted 9 Oct 2013 • 4 answers
Posted 8 Jun 2014 • 2 answers
Posted 26 Oct 2015 • 1 answer
Posted 26 Oct 2015 • 2 answers